# SDR 9501739903

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853N
- Make and model: Doug DC-9-31
- Aircraft serial: 47083
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Elect Contl Unit
- Part number: SYLZ9212
- Condition: Malfunctioned
- Location: Left
- Part time: 33,315 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT 90 KTS, MASTER CAUTION AND AIR CONDITIONING SUPPLY TEMPERATURE HIGH LIGHTS ILLUMINATED.  ABORTED TAKEOFF AND CLEARED RUNWAY.  SUCCESSFUL TAKEOFF WAS ACCOMPLISHED ON SECOND ATTEMPT.  REPLACED THE LEFT ELECTRONIC THERMAL CONTROL UNIT.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
